# SDR SWAA2020082510681

- Difficulty date: August 21, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 24,212 hours, 10,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO SIDE EMERGENCY EXIT LIGHT DETATCHED / INSTALLED F/O SIDE EMERGENCY EXIT SIGN LENS IAW AMM 33-51-01
